# SDR IPXA2020111762488

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 27,006 hours, 17,618 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 149N76536
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG RT FUSELAGE AFT OF THE RAT DOOR, HAS A CORROSION ON FRAME 1240.  REPAIR AREA, PER EA 757-5311-27-A2527 REV-.
